Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner basis for norm-trace codes
Author(s) J.I. Farrán, C. Munuera, G. Tizziotti, F. Torres
TypeArticle in Journal
AbstractHeegard, Little and Saints worked out a Gröbner basis algorithm for Hermitian codes. Here we extend such a result for codes on norm-trace curves.
KeywordsGröbner basis, AG codes
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717112000685
LanguageEnglish
JournalJournal of Symbolic Computation
Volume48
Number0
Pages54 - 63
Year2013
Edition0
Translation No
Refereed No
Webmaster